# SDR VTZA95043

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: PV30323
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6943 - SWF-IAD - DURING CLIMB-OUT DIVERTED TO SWF DUE TO THE NR 2 ENGINE HYDRAULIC PUMP ILLUMINATING UPON GEAR RETRACTION/EXTENSION.  AN EMERGENCY WAS DECLARED, BUT AIRCRAFT RETURNED TO SWF WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NR 2 ENGINE HYDRAULIC PUMP.  PERFORMED GEAR SWING, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
